Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hypercyclicity of weighted convolution operators on homogeneous spaces


Authors: C. Chen and C-H. Chu
Journal: Proc. Amer. Math. Soc. 137 (2009), 2709-2718
MSC (2000): Primary 47A16, 47B37, 47B38, 43A85, 44A35
DOI: https://doi.org/10.1090/S0002-9939-09-09889-X
Published electronically: March 10, 2009
MathSciNet review: 2497483
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47B37, 47B38, 43A85, 44A35

Retrieve articles in all journals with MSC (2000): 47A16, 47B37, 47B38, 43A85, 44A35


Additional Information

C. Chen
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, London E1 4NS, United Kingdom
Email: c.chen@qmul.ac.uk

C-H. Chu
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, London E1 4NS, United Kingdom
MR Author ID: 199837
Email: c.chu@qmul.ac.uk

Keywords: Hypercyclic operator, topologically mixing operator, convolution, homogeneous space, $L^p$-space
Received by editor(s): October 28, 2008
Published electronically: March 10, 2009
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.